Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 52, NWS Northern Indiana

June 23, 2012

NWS Northern Indiana issued this small craft advisory at Jun 23, 2012, 4:40 AM EDT. It took effect at Jun 24, 2012, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2012, 4:40 AM EDT (08:40 UTC)
In effect from
Jun 24, 2012, 8:00 PM EDT
Expired
Jun 26, 2012, 4:20 AM EDT
In force
32 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WHUS73 KIWX 230840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT SAT JUN 23 2012

LMZ043-046-231645-
/O.NEW.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO
5 AM EDT TUESDAY. 

* WINDS: SHARPLY VEERING TO THE NORTHWEST TO 15 KNOTS SUNDAY
  AFTERNOON. NORTH TO 20 KNOTS SUNDAY NIGHT INTO MONDAY...THEN
  DIMINISHING TO LESS THAN 10 KNOTS MONDAY NIGHT.

* WAVES: RAPIDLY BUILDING TO 3 TO 5 FEET SUNDAY EVENING...4 TO 7
  FEET SUNDAY NIGHT INTO MONDAY...THEN SUBSIDING TO BELOW 4 FEET
  LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
738 
WHUS73 KIWX 231449
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EDT SAT JUN 23 2012

LMZ043-046-232200-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 AM EDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO
5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO 5 AM
EDT TUESDAY. 

* WINDS: SHARPLY VEERING TO THE NORTHWEST TO 15 KNOTS SUNDAY 
  AFTERNOON. NORTH TO 20 KNOTS SUNDAY NIGHT INTO MONDAY...THEN 
  DIMINISHING TO LESS THAN 10 KNOTS MONDAY NIGHT. 

* WAVES: RAPIDLY BUILDING TO 3 TO 5 FEET SUNDAY EVENING...4 TO 7 
  FEET SUNDAY NIGHT INTO MONDAY...THEN SUBSIDING TO BELOW 4 FEET 
  LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
447 
WHUS73 KIWX 231851
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT SAT JUN 23 2012

LMZ043-046-240300-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
251 PM EDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO
5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO 5 AM
EDT TUESDAY. 

* WINDS: SHARPLY VEERING TO THE NORTHWEST TO 15 KNOTS SUNDAY 
  AFTERNOON. NORTH TO 20 KNOTS SUNDAY NIGHT INTO MONDAY...THEN 
  DIMINISHING TO LESS THAN 10 KNOTS MONDAY NIGHT. 

* WAVES: RAPIDLY BUILDING TO 3 TO 5 FEET SUNDAY EVENING...4 TO 7 
  FEET SUNDAY NIGHT INTO MONDAY...THEN SUBSIDING TO BELOW 4 FEET 
  LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
309 
WHUS73 KIWX 240227
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT SAT JUN 23 2012

LMZ043-046-241030-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 PM EDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO
5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO 5 AM
EDT TUESDAY. 

* WINDS: SHARPLY VEERING TO THE NORTHWEST TO 15 KNOTS BY EARLY
  SUNDAY EVENING. WINDS NORTH TO NORTHEAST 10 TO 20 KNOTS SUNDAY
  NIGHT INTO MONDAY...THEN DIMINISHING TO LESS THAN 10 KNOTS
  MONDAY NIGHT.

* WAVES: RAPIDLY BUILDING TO 3 TO 5 FEET SUNDAY EVENING...4 TO 7 
  FEET SUNDAY NIGHT INTO MONDAY...THEN SUBSIDING TO BELOW 4 FEET 
  LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
937 
WHUS73 KIWX 240741
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EDT SUN JUN 24 2012

LMZ043-046-241545-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 AM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS: BECOMING NORTH TO NORTHEAST AT 10 TO 20 KNOTS THIS
  EVENING THROUGH MONDAY EVENING...THEN DIMINISHING TO LESS THAN
  10 KNOTS BY DAYBREAK TUESDAY.

* WAVES: RAPIDLY BUILDING TO 4 TO 7 FEET EARLY TONIGHT AND
  PERSISTING THROUGH MONDAY NIGHT...THEN SUBSIDING TO BELOW 4 FEET
  BY DAYBREAK TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
974 
WHUS73 KIWX 241430
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EDT SUN JUN 24 2012

LMZ043-046-242230-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 AM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS: BECOMING NORTH TO NORTHEAST AT 10 TO 20 KNOTS THIS 
  EVENING THROUGH MONDAY EVENING...THEN DIMINISHING TO LESS THAN 
  10 KNOTS BY DAYBREAK TUESDAY. 

* WAVES: RAPIDLY BUILDING TO 4 TO 7 FEET EARLY TONIGHT AND 
  PERSISTING THROUGH MONDAY NIGHT...THEN SUBSIDING TO BELOW 4 
  FEET BY DAYBREAK TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
279 
WHUS73 KIWX 241956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT SUN JUN 24 2012

LMZ043-046-250400-
/O.CON.KIWX.SC.Y.0052.120625T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS: BECOMING NORTH TO NORTHEAST AT 10 TO 20 KNOTS THIS 
  EVENING THROUGH MONDAY EVENING...THEN DIMINISHING TO LESS THAN 
  10 KNOTS BY DAYBREAK TUESDAY. 

* WAVES: RAPIDLY BUILDING TO 4 TO 7 FEET EARLY TONIGHT AND 
  PERSISTING THROUGH MONDAY NIGHT...THEN SUBSIDING TO BELOW 4 
  FEET BY DAYBREAK TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
399 
WHUS73 KIWX 250238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 PM EDT SUN JUN 24 2012

LMZ043-046-251000-
/O.CON.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1038 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS TONIGHT THROUGH
  MONDAY EVENING...THEN DIMINISHING TO LESS THAN 10 KNOTS BY
  DAYBREAK TUESDAY.

* WAVES: 4 TO 7 FEET OVERNIGHT AND PERSISTING THROUGH MONDAY
  NIGHT...THEN SUBSIDING TO BELOW 4 FEET BY DAYBREAK TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
598 
WHUS73 KIWX 250743
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EDT MON JUN 25 2012

LMZ043-046-251545-
/O.CON.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 AM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: NORTH TO NORTHEAST AT 5 TO 15 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
805 
WHUS73 KIWX 251456
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 AM EDT MON JUN 25 2012

LMZ043-046-252300-
/O.CON.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1056 AM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: NORTH TO NORTHEAST AT 5 TO 15 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
240 
WHUS73 KIWX 252108
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 PM EDT MON JUN 25 2012

LMZ043-046-260400-
/O.CON.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
508 PM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: NORTHWEST 5 TO 15 KNOTS BACKING NORTH.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
696 
WHUS73 KIWX 260301
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EDT MON JUN 25 2012

LMZ043-046-260900-
/O.CON.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 PM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: NORTHEAST 5 TO 15 KNOTS VEERING EAST.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 2 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
116 
WHUS73 KIWX 260820
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT TUE JUN 26 2012

LMZ043-046-260930-
/O.CAN.KIWX.SC.Y.0052.000000T0000Z-120626T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 4:29 AM EDT, 11 minutes earlier.

Area forecast discussion, Jun 23, 4:29 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EDT SAT JUN 23 2012

.SHORT TERM...
TODAY THROUGH SUNDAY NIGHT. PRIMARY FOCUS ON FINE TUNING OF
DAYTIME TEMPS...SLIGHTLY HIR PER STRONG INSOLATION TODAY AND TREND
TOWARD SLOWER FNTL TIMING ON DY2. PER NAM LWST KM THERMAL PATTERN
HAVE TRENDED TEMPS UPWARD BOTH DAYS...ESPCLY DY2. WEAK GRADIENT
SUPPORTIVE AT LEAST SUBTLE PENETRATION INLAND OF AFTN LAKE
BREEZE...THOUGH LESSER GRADIENT ANTICIPATED TDY IN COMPARO TO
YDAY...AND PRIMARILY RELEGATED TO BERRIEN COUNTY WITH SIG LESSER
BACKGROUND NWRLY FLOW AND WEAK SSWRLY FLOW ACRS FAR NWRN IN AND
SHOULD HOLD BULK OF THERMAL GRADIENT DEFINITION IMPACT ACRS
LAPORTE CO LKSHORE. BULK OF CONSIDERATION GOING TO DY2 CONVECTION
POTNL AS STRONG NRN MANITOBA/SASK SHORTWAVE DIGS HUDSON BAY TO
ERN/LWR GRTLKS LONGWAVE TROF SHARPER BY F48. CWA ON LEADING/SRN
EDGE OF ENHANCED 5H NWRLY FLOW WITH 60-70KTS ACRS WRN LK SUPR INTO
NERN WI...INCRSD MIDLVL FLOW TO CONTRIBUTE TO 40-45KT DEEP/0-6KM
BULK LAYER SHEAR ACRS SRN LWR MI/NRN IN BY MID SUNDAY AFTN.
SLIGHTLY SLOWER TIMING TO ALSO AID IN COALESCENCE OF FNTL/LAKE
BNDRY CIRCULATIONS FOR ENHANCED CONVERGENCE IN LWST 100MB INADVOF
SFC FNT. MITIGATING FACTOR/POTNL CONVECTIVE FAILURE WL BE WEAK SFC
BASED INSTABILITY AS SFC DPS STRUGGLE WITH POOL OF RICHER UPR 60S
SFC DP POOL TO LKLY REMAIN ACRS NRN IL INTO CNTL IN. HIGHLY
REMINISCENT OF THU AFTN/EVE ARE WARM MIDLVL /700-500MB/ LAPSE
RATES REMAINING UTTERLY PUTRID. MODIFIED NAM/SREF SOUNDINGS UPR
80S/LWR 60S STILL YIELD ROUGHLY 1500 J/KG WITH PEAK HEATING. IDEAL
TIMEFRAME FOR CONDITIONAL ISOLD TO SCT CONVECTION IS IN 21-03 UTC
TIMEFRAME. ANY HALFWAY ORGANIZED UPDRAFT DEVELOPMENT WOULD BE
AIDED BY MORE ASSERTIVE HODO PROFILES AND SMALL
HAIL/GRAUPEL/PRECIP LOADING ALONG WITH SIG DEEP/DRY SUBCLOUD
REGION TO SERVE TO ENHANCE DOWNDRAFT ACCELERATION. SLIGHT BUMP TO
INTERIOR NRN/NERN CWA FOR LOW END CHC POPS...EXITING SERN CWA ERLY
SUN EVE. DUE TO CONDITIONALITY AND STRONG EMPHASIS ON FINER
MESOSCALE DETAILS YET TO BE RESOLVED...HAVE SHIED AWAY FROM
COVERAGE TYPE WORDING /ISOLD-SCT TSRA/ SATISFIED WITH LOW END
PROBABILISTIC EMPHASIS.

&&

.LONG TERM...
MONDAY THROUGH FRIDAY...
FORECAST PERIOD TO BEGIN WITH HIGH PRESSURE FROM CANADA BUILDING
INTO THE REGION BRINGING COOLER AND LESS HUMID CONDITIONS FOR MONDAY
AND TUESDAY. QUICK TRANSITION FROM NW FLOW TO WAA WEDNESDAY AS UPPER
RIDGE BUILDS BACK INTO THE AREA RESULTING IN A 10C OR MORE INC IN
850MB TEMPS. THIS WILL LEAD TO ABOVE NORMAL TEMPS ALONG WITH MORE
HUMID CONDITIONS FOR THU AND FRI. ANOTHER WEAKLY FORCED COLD FRONT
TO APPROACH THE AREA BY THE END OF THE PERIOD. PARENT SFC LOW WELL
TO THE NORTH IN JAMES BAY AND DEEP GULF MOISTURE STILL LACKING AND
GIVEN CURRENT DROUGHT CONDITIONS WOULD NOT NORMALLY INTRODUCE POPS
IN DAY 7...BUT LATEST GFS DOES SUGGEST A FAIRLY WELL DEFINED SHORT
WAVE DROPPING DOWN INTO THE GREAT LAKES REGION BRINGING 60-80DM HT
FALLS AND A 50-60KT 500MB SPEED MAX. SINCE CURRENT GRIDS ALREADY
HAVE A MENTION OF PRECIP ON FRI...WILL RELUCTANTLY GO ALONG WITH
ALLBLEND FOR NOW AND KEEP SMALL CHANCE POPS GOING.

&&

.AVIATION... /06 UTC ISSUANCE/

DRY SUBSIDENT AIRMASS WITH WEAK SFC FLOW NEATH WEAK/BROAD SFC HIGH
PRESSURE ACRS GRTLKS THROUGH THE FCST PD. DEEPER/MORE THOROUGH BLYR
SCOURING OCCRD FRI AFTN WITH STRONG MIXOUT OF SFC DPS FALLING INTO
THE MID/UPR 40S...GRTLY LIMITING COVERAGE/THICKNESS/DEPTH TO ANY
SUNRISE GROUND FOG...CERTAINLY PRECLUDES ANYTHING MORE THAN DISC
MENTION.

&&

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT
     FOR INZ003.
MI...RIP CURRENT RISK FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT
     FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM SUNDAY TO 5 AM EDT TUESDAY FOR
     LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...LOGSDON
AVIATION...MURPHY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:47 AM EDTRip Current StatementIWX3 days

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.